MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No patient information is available.Facility name is truncated.Full facility name is (b)(6).
 
Event or Problem Description
The customer generated a (b)(6) architect total b-hcg results for one patient.The following information was provided: initial result (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
H6 health effect impact code: f26.Component code: g01003.D8 was this device serviced by a third party? unknown.A review of tickets was performed for reagent lot number 15730ui02.The ticket search determined that there is elevated complaint activity for the reagent lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A retained reagent kit of lot number 15730ui02 was tested.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect total -hcg reagent lot 15730ui02 was identified.
 
Event or Problem Description
The customer generated a false positive architect total b-hcg results for one patient.The following information was provided: initial result 13595.59 miu/ml (positive), repeat in duplicate <1.2 miu/ml (negative) no impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11356674
Report Number3005094123-2021-00028
Device Sequence Number14472684
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number15730UI02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2021
Supplement Date Received by Manufacturer03/02/2021
06/20/2021
Initial Report FDA Received Date02/21/2021
Supplement Report FDA Received Date03/26/2021
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62794; ARC I2000SR INST, 03M74-02, ISR62794; ARC I2000SR INST, 03M74-02, ISR62794